# SDR SWAA2022081741754

- Difficulty date: August 14, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 39,762 hours, 29,299 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTEMER REQUEST :L2 SLIDE SKIRT TOO LOW NEEDS REPOSITION. / [01] L2 SLIDE SKIRT WILL BE REPOSITIONED ON MT 725-61-06 T/C TTG8Q00E6BQY;[02] VERIFIED STEP 1
